Directional uniformities, periodic points, and entropy

MILES, Richard and WARD, Thomas (2015). Directional uniformities, periodic points, and entropy. Discrete and Continuous Dynamical Systems - Series B, 20 (10), 3525-3545.

Miles-DirectionalUniformities(AM).pdf - Accepted Version
All rights reserved.

Download (476kB) | Preview
Official URL:
Link to published version::
Related URLs:
    Item Type: Article
    Departments - Does NOT include content added after October 2018: Faculty of Social Sciences and Humanities > Department of Teacher Education
    Identification Number:
    Page Range: 3525-3545
    Depositing User: Richard Miles
    Date Deposited: 10 Jan 2018 17:07
    Last Modified: 18 Mar 2021 16:01

    Actions (login required)

    View Item View Item


    Downloads per month over past year

    View more statistics